So DeeJay my old girl has been losing weight, she was at the vet a couple of weeks ago, everything was normal on her bloodwork with the exception of the BUN which was 38. She did good for a little bit then since friday she's only been eating 1/4 to 1/2 of her normal amount of food, I have tried various brands of food, raw, feeding it slightly warmed, parmasan cheese and bonito flakes, and she just isn't eating much. So I took her to work with me today (I work for the vet). She's also been having facial twitches where she blinks really fast and moves her face fast. The vet did bloodwork again, and again everything was the same. So she recommended that I put the kitty on Phenobarbital for the tremors/seizures and gave me some Cyproheptadine for an appetite stimulant....it works as she ate 1/2 a can of food at the vets. She was also dehydrated today so they gave her some Subcutaneous fluids. So I took her to my dad who is a retired vet to get his opinion, and he looked at her blood work and noticed that MCH/MCHC were slightly elevated and her MPV was on the low end of normal, as well as her TP was elevated. Based on that he suspected that she is not getting oxygen like she should and may have something else going on, so he palpated her abdomen and boy oh boy was she every a grump about it, she was growling and hissing, so her tummy is really bothering her. I have noticed no vomiting, no diarrhea, nothing like that. Nothing showed up on the fecal. He also noticed that she has some congestion in her lungs. I am currently treating my boy Munchie for a respiratory infection. He said she seems to be tender in her pancreas/gall bladder area. His thinking is that she might have something like chronic low grade pancreatitis. His recommendation was to put her on antibiotics and steroids for inflammation and then see how she does. If she doesn't improve then pursue further diagnostics. She is not acting sick other than not eating as much as she normally does and losing weight. My dad does not recommend putting her on Phenobarb as her seizures are not major, even though she is having multiple ones per day. He said the affects of the medication are way worse than mini seizures.